MAUDE Adverse Event Report: TEKNIMED SAS INVICTUS; INVICTUS BONE CEMENT

TEKNIMED SAS INVICTUS; INVICTUS BONE CEMENT
Catalog Number 17095-S-1
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 04/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) units of the bone cement lot 045a23071 have been sold individually between 02-mar-2023 and 18-apr-2023, this is the first claim received.Physico-chemical characteristics, functional characteristics and microbiological controls of the batch 045a23071 are compliant.
 
Event or Problem Description
The invictus spinal cement system 17095-s lot 060423095 is an assembly of 2 devices: - purekit t060425 lot 060423014 - invictus bone cement 17095-1-s lot 045a23071 surgeon intended to use invictus fenestrated system with invictus spinal cement system (17095-s) to augment fenestrated screws in lumbar spine to improve fixation strength in osteoporotic bone.Using visual information and a stopwatch, the speed of injection was faster than what is recommended per the ifu.Observations show an injection speed of approximately 1 revolution per 2 seconds, compared to the recommended 1 revolution per 4 seconds.Verbal instructions on injection speed were given to the surgeon from the sales representative and a development engineer prior to the start of cement injection, which was not followed.Approximately 10 minutes after injection of cement the patient experienced an embolism.After prompt response from the surgical team, the patient stabilized.

Brand Name
INVICTUS
Common Device Name
INVICTUS BONE CEMENT
Manufacturer (Section D)
TEKNIMED SAS
8 rue du corps franc pommies
vic-en-bigorre, 65500
FR  65500
Manufacturer (Section G)
TEKNIMED SAS
8 rue du corps franc pommies
vic-en-bigorre france, 65500
FR   65500
Manufacturer Contact
clementine demont
8 rue du corps franc pommies
vic-en-bigorre france, 65500
FR   65500
MDR Report Key18052152
Report Number9615788-2023-00002
Device Sequence Number5954722
Product Code NDN
UDI-Device Identifier03701505800559
UDI-Public03701505800559
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K221926
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number17095-S-1
Device Lot Number045A23071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUREKIT T060425
Outcome Attributed to Adverse Event Other;
Patient SexUnknown